# SDR SWAA043106

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Part serial: MA5494
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING NR 4 SPOILER PANEL OUTBOARD HINGE FITTING CRACKED.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
